# SDR 96UAL900931

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR NOTICED MAIN CABIN DURING POWER CHANGES.  MOST NOTICEABLE DURING TRANSITION FROM CRUISE TO IDLE.
